# SDR VJ970046

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39140165503
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3 - IAD-ATL - AIR INTERRUPTED BECAUSE LANDING GEAR WOULD NOT RETRACT DURING CLIMB.  FERRIED AIRCRAFT TO ATL WITH GEAR DOWN AND PINNED TO ACCOMPLISH REPAIR AT MAJOR MAINTENANCE BASE.  REMOVED AND REPLACED BUNGEE CYLINDER PER MM 32-32-3.  ACCOMPLISHED PRECAUTIONARY GEAR SWING.  OPS AND LEAK CHECKED GOOD.  (M)
